# SDR SWAA2023071159795

- Difficulty date: June 15, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 52,450 hours, 31,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT Z CHANNEL BETWEEN STA. 727E AND 727 L/H HAS EXFOLIATION CORROSSION<[01] AFT CARGO COMPARTMENT Z CHANNEL BETWEEN STA. 727E AND 727 L/H HAS EXFOLIATION CORROSSION; FOUND OUT OF LIMITS AS PER SRM 53-00-53-1A-2. Z CHANNEL WILL BE REPLACED ON TASK CARD TTG8Q00LNZB8;[02] VERIFIED STEP 1
